# SDR SWAA2013082919672

- Difficulty date: August 21, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 20,980 hours, 12,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 FLIGHT DECK WINDOW FRAME HOLE NR 2, HOLE FROM THE BOTTOM CRACKED FROM THE 9 O'CLOCK POSITION.  REPAIRED FRAME IAW EA.
